A remark on the weak-star topology of l

Donald Sarason

Studia Mathematica (1968)

  • Volume: 30, Issue: 3, page 355-359
  • ISSN: 0039-3223

How to cite


Sarason, Donald. "A remark on the weak-star topology of $l^{∞}$." Studia Mathematica 30.3 (1968): 355-359. <http://eudml.org/doc/217284>.

author = {Sarason, Donald},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {3},
pages = {355-359},
title = {A remark on the weak-star topology of $l^\{∞\}$},
url = {http://eudml.org/doc/217284},
volume = {30},
year = {1968},

AU - Sarason, Donald
TI - A remark on the weak-star topology of $l^{∞}$
JO - Studia Mathematica
PY - 1968
VL - 30
IS - 3
SP - 355
EP - 359
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217284
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.